Asymptotic behavior of periodic orbits of the horocycle flow and eisenstein series

Research output: Contribution to journalArticle

67 Scopus citations
Original languageEnglish (US)
Pages (from-to)719-739
Number of pages21
JournalCommunications on Pure and Applied Mathematics
Volume34
Issue number6
DOIs
StatePublished - Jan 1 1981

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic behavior of periodic orbits of the horocycle flow and eisenstein series'. Together they form a unique fingerprint.

  • Cite this